# SDR ALGA2019041200001

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N864AL
- Make and model: Skrsky S76C
- Aircraft time: 9,819 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47320501
- Part serial: 2670
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT #2 ENGINE FIRE WARNING LIGHT ILLUMINATED WITH AUDIO. NO INDICATION OF SMOKE PRESENT , ALL INSTRUMENTS WERE INDICATING NORMAL. RTB TO GNO. MAINT R&R FLAME DETECTOR
